# SDR SWIA200718855

- Difficulty date: November 5, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 13,772 hours, 10,740 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FLT 3909 - AFTER ROTATION, RECEIVED A "SMOKE TOILET" MESSAGE ALONG WITH SMOKE IN THE CABIN.  FOUND ENGINE OIL MIGRATING INTO THE BLEED SYSTEM.  REPLACED RIGHT ENGINE WITH SERVICEABLE UNIT IAW CRJ 200 MM 71-00-00.  ALL OPS CHECK AND LEAK CHECKS GOOD, PN CF34-3B1, SN/OFF 873574.
